# SDR FDKA200702065

- Difficulty date: February 11, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,561 hours, 12,440 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001011
- Part serial: 4065
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 12,471 hours, 11,816 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6018 BNA-MCO (0616 PHX LCL).  FLAPS FAIL MESSAGE AT 0 DEGREES.  MX REMOVED AND REPLACED FECU, PERFORMED RIGGING, OPS CHECKED GOOD.
